I am a 48 year old female. About a year and a half ago i started losing weight. I would lose about 10 pounds then it would stabalize for a while. Then another 10 pounds or so. I have lost 60 pounds all together. I'm 5'4 and now weigh 110. I eat a lot. I have had many tests done and they can't find out what is wrong. I'm getting scared about all this weight loss. Lately my hands and feet have been getting numb and i seem to be allergic to anything i put on my skin. My vitamin b12 levels were 276 but now they are 407. Different labs maybe. Don't know what to do next. Any suggestionsReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?